Thread: Tired all the time?!?
06-16-2004, 11:15 AM #1
Tired all the time?!?
Granted I only get about 6 hour sleep a day, however, this should be sufficient for me to feel good in the morning. But I've noticed since I've been off the gears the last three weeks, my body is constantly drained for no reason. I've been taking Tribulus, B12, B6, B5 (pimples), and other supplements. However, it doesn't seem like it helps what so ever... Plus my sex drive is totally shot... WTF?
06-16-2004, 11:17 AM #2
Maybe your endogenous test is still low....Are you taking PCT meds? If you have been off gear for 3 weeks you should still be on PCT (standard PCT is 4 weeks)....unless I am reading that wrong.
And getting more sleep wouldn't hurt, but you probably already know that.
Last edited by UrbanLegend; 06-16-2004 at 11:37 AM.
06-16-2004, 11:18 AM #3Member
- Join Date
- Jun 2004
- At the gym
try Guarana for a natural pick up, but don't take too many as that will induce tiredness. Two in the morning and two in the afternoon helps a little. Taurine is also a good pick up, combined they work quite well.
06-16-2004, 01:14 PM #4Originally Posted by UrbanLegend
06-16-2004, 01:20 PM #5
Estrogen is like a tranqualizer, my just be hormonal changes.
06-16-2004, 01:36 PM #6
06-16-2004, 01:57 PM #7
Is HCG easy to get a hold of? I don't think my doctor would prescribe something like that. But I can definitely try. I still taking Nolva right now so I don't think estrogen would play a great role in this. at least i hope not.
so you guys do feel this way for a while during pct right? just wanted to make sure i'm not the odd ball around here...
06-16-2004, 02:31 PM #8
I'd be hearing voices too if I was only getting six hours sleep -I don't personally think that's nearly enough to allow your body to adjust to the heavier workouts you're doing now. Just my .02.
HCG should only be taken pre-Clomid since it's suppressive itself and gives a quick temp boost in natural test. I've heard of bros taking it several weeks after PCT if they feel they haven't recovered adequately, then doing the Clomid again. The indicator of the need for HCG is if your nads aren't back to normal size.
Deca , as you prob already know, has a rep as being hard to recover from so I don't think you're going through anything unusual.
Last edited by johnsomebody; 06-16-2004 at 02:34 PM.
06-16-2004, 02:39 PM #9
hey john... good to hear and thanks for the info on this. yeah, i do miss that lubrication effect from the deca . it really helped my joints. now i have to be more careful lifting heavy... well, legs and cardio tonight... back to work!
Originally Posted by johnsomebody
06-16-2004, 02:58 PM #10
i was so tired while i was on stuff, now that i am off i have so much energy, go figure.
06-16-2004, 10:21 PM #11
Yeah, I'm that way too! I'm totally lethargic on gear and as soon as I go on the Clomid I feel like I'm waking up to my normal self.
By the way BD, I know I've read some good threads saying that you can and should keep up the Clomid way past the requisite three weeks if you feel you haven't fully recovered. I don't know the thread URL but I recal reading that even six weeks is fine.
But if you're having bad sides from the Clomid, maybe not.
06-16-2004, 10:27 PM #12Originally Posted by johnsomebody
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)